# SDR SWAA2022021714625

- Difficulty date: August 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 767 AND 787 STR 27R AREA INTERCOSTAL IS CORRODED AS MARKED / REMOVED AND REPLACED INTERCOSTAL IN AFT CARGO PIT BETWEEN STA 767-787 STR 27R IAW SRM 5140-02 AND DWG 146A8130 REV B WITH BACKSHOP W/O 38038/1600/0002.
